# SDR SIMA20130731005

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 23,053 hours, 19,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN PAX DOOR HANDLE GET STUCK AND DOOR HARD TO CLOSE AND OPEN.  LUBRICATED MAIN CABIN DOOR FRAME ROLLERS IAW AMM 52-18-00.  TESTED SATISFACTORY.
